# SDR QXEA200600300

- Difficulty date: January 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT HAND WING, INBOARD LEADING EDGE SKIN PANEL FROM SS 57.00 TO SS 144.00 (522AL) NUMEROUS CHAFE MARKS ON SKIN.  REPAIRED IAW CRJ700/900 SRM 51-12-00-001-001-A01 AND SRM 51-25-01-001-001-A01.
